Characteristic exponents of chaotic repellers as eigenvalues

Research output: Contribution to journalArticle

29 Citations (Scopus)

Abstract

A new type of eigenvalue problem is introduced whose solution provides a spectrum of characteristic exponents for chaotic repellers or semi-attractors. In explicitly tractable examples this spectrum coincides with that of the generalized dimensions. The eigenvalues form a continuum of fractal measures with a smooth density along unstable directions.

Original languageEnglish
Pages (from-to)65-68
Number of pages4
JournalPhysics Letters A
Volume119
Issue number2
DOIs
Publication statusPublished - Dec 1 1986

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'Characteristic exponents of chaotic repellers as eigenvalues'. Together they form a unique fingerprint.

  • Cite this